# SDR EVCA2019080219

- Difficulty date: August 2, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N54AE
- Make and model: Bell 206L-1
- Aircraft serial: 45157
- Aircraft time: 37,480 hours, 77,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tunnel Wall
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL TUNNEL SKIN CRACKED AT UPPER AFT R.H. RIVET WHERE ROOF BEAM AND VERTICAL TUNNEL SKIN ATTACH.
